# SDR AALA202412110729

- Difficulty date: December 9, 2024
- Submitted: December 11, 2024
- Operation: Air carrier
- Aircraft: N980NN
- Make and model: Boeing 737823
- Aircraft serial: 31229
- Aircraft time: 26,747 hours, 11,503 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND SIDE OF FUSELAGE EXTERNAL POWER PANEL LOWER CUTOUT SKIN IS BENT WITH CRACK. LOCATED BETWEEN STA 229 AND STA 235.8 AND BETWEEN S21R AND S22R. ACCOMPLISHED DOUBLER REPAIR PER SRM 53-10-15-2R-4.
